My doctor gave me augmentin for an ear infection earlier,

Patient

Q: My doctor gave me augmentin for an ear infection earlier, but now I am starting to show signs of a possible STD (Sore throat, abnormal vaginal discharge, pain in the pelvic region). I am worried that if it is an STD I might make it resistant to antibiotics by taking an antibiotic/dosage not powerful enough to treat it, but I still have 9 days left in my prescription. Based on the symptoms I have been having, it seems like gonorrhea, but I won't be able to get tested immediately and even when I do the results obviously won't be able to get back to me immediate. I'm extremely worried. What should I do?

Additionally, concerning the possibility of my having an STD, I have only ever engaged in oral sex and fingering. I have never had sexual intercourse. I know it is possible for some STDs to be transmitted through oral sex. This is my sexual history: I have only given oral sex to 2 men, one of which I haven't been with in months. The other, however, I had my first sexual encounter with a little under 4 weeks before these symptoms started. I had another encounter with him the following week, and one more a week ago. Both men also happen to not be from the United States (where I am from). The first is Colombian, and the second is Guatemalan. The first has been living here longer, has a Military history, and I know gets regularly tested, though he has had 13 sexual partners. The second I do not know as well. I have had minor sexual contact with 4 additional men in the form of manual stimulation of the genitals (fingering and handjobs). The first of which is Salvadorian, the second American with Peruvian heritage, the third Nicaraguan, and the fourth also Guatemalan. All but the first have lived in the United States for most of their lives. I am a white, female American. I was born in the US and have never been out of the country. I am 19.

Symptoms:  Sore throat, pain and cramps in the pelvic region, very excessive vaginal discharge which in consistency is sticky and varies in color from clear, pink/red (I am not on my period, nor should I be for at least 2 more weeks) and white/cloudy. It has no odor, but is extremely excessive, much more than normal.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I have a friend who is claiming that she received a series of infections after we (accidentally) had unprotected ...

Q: I have blisters on the shaft of my penis? I have had a sti check after the last time I had sex and I had chalmidea bu...

Q: Was having testicul pain and frequent urination, went to urgent care the took a "clean catch" urine sample...

Q: The guy I started dating had hpv genital warts in 2011 and had them burnt off my a doctor. He hasn't seen any warts ...

Q: Will leucocytes and nitrates show up on a uti test if you have chlamydia or gonerreah?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews